# SDR SIMA200215115

- Difficulty date: May 29, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671311206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP2 FOUND RIGHT FRAME 37 CORRODED ON FORWARD SIDE BELOW SILL PLATE.  RAI'D RIGHT FRAME 37 IAW SRM 51-25-02 AND 51-25-04.  AIRCRAFT RETURNED TO SERVICE.  (M)
